Patch-Testing for the Management of Hypersensitivity Reactions to Second-Line Anti-Tuberculosis Drugs: A Case Report
MetadataShow full item record
JournalBMC Research Notes
AbstractThe second-line anti-tuberculosis drugs used in the treatment of multidrug-resistant tuberculosis often cause adverse events, especially in patients co-infected with the human immunodeficiency virus. Severe hypersensitivity reactions due to these drugs are rare and there is little published experience to guide their management.
PublisherBioMed Central (Springer Science)
- API TB Consensus Guidelines 2006: Management of pulmonary tuberculosis, extra-pulmonary tuberculosis and tuberculosis in special situations.
- Authors: API Consensus Expert Committee.
- Issue date: 2006 Mar
- Multiple drug hypersensitivity reactions to anti-tuberculosis drugs: five cases in HIV-infected patients.
- Authors: Lehloenya RJ, Wallace J, Todd G, Dheda K
- Issue date: 2012 Sep
- Efficacy and safety of kanamycin, ethionamide, PAS and cycloserine in multidrug-resistant pulmonary tuberculosis patients.
- Authors: Prasad R, Verma SK, Sahai S, Kumar S, Jain A
- Issue date: 2006 Jul-Sep
- Neuropsychiatric reactions induced by cycloserine in the treatment of multidrug-resistant tuberculosis: what an Indian female patient tells us.
- Authors: Intini E, Kishore G, Richeldi L, Udwadia ZF
- Issue date: 2019 Dec 4
- Best drug treatment for multidrug-resistant and extensively drug-resistant tuberculosis.
- Authors: Caminero JA, Sotgiu G, Zumla A, Migliori GB
- Issue date: 2010 Sep